# SDR GUUA07270202

- Difficulty date: July 22, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 13,743 hours, 16,296 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Gear
- Part number: 50524537
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ELECTRIC TRIM SWITCH STICKS.CLEANED AND LUBED TRIM WHEEL
